# SDR DXTA2010012203952

- Difficulty date: January 21, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N907QS
- Make and model: Cessna 750
- Aircraft serial: 7500201
- Aircraft time: 7,232 hours, 4,265 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Nicked
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED AMBER CABIN ALT CAS MESSAGE & SHORTLY AFTER A RED CABIN ALT CAS MESSAGE.  ALSO RECEIVED AN AMBER CARGO SEAL MESSAGE BUT NO PROBLEM WITH CABIN ALTITUDE.  HANDLED IAW CHECK LIST.  ON POST FLT INSP, CARGO DOOR SEAL LOOKED NICKED.  PERFORMED OPS CHK OF CARGO DOOR SEAL, NO MESSAGE ILLUMINATED.  NO DEFECTS/LEAKS NOTED.  CHKD CORRECT ADJUST OF VALVE.  CHK`D CORRECT OPS & CLEANLINESS OF VALVE PLUNGER.  OPS CHK GOOD.  NO OBSTRUCTIONS NOTED IN WATER SEPARATOR DRAIN ORIFICE. PRESSURIZED ACFT, NO LKS NOTED. VERIFIED CHECK VALVE HOLDING PRESSURE. CHK`D OPS OF CARGO HEAT SOLENOID & CARGO FAN.  CHK`D CORRECT SYS PRESSURE TO SEAL.  LK & OPS CHK SEAL GOOD. MX PEFORMED IAW SEAL EICAS T/S CHART & MM 52-31-01.
